# SDR CA110310002

- Difficulty date: February 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Failed
- Location: Rt Wing De-Ice
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTS THAT UPON APPROACH AT 30FT.  THE RT WING DROPPED SEVERELY. UPON POST FLIGHT ENTIRE RT WING EXCEPT THE LAST 7 FT WAS COVERED IN A .2500" TO .5" OF ICE.  ALL INDICATIONS WERE GREEN APPROACH.  MAINTENANCE R & R THE CONTROL SENSOR, THE ANTI-ICE CONTROLLER, AND THE ANTI-ICE SOV IAW THE AMM.  THE SYSTEM HAS BEEN INDICATING PROPERLY SINCE.
